Skip to Content

Will Lorazepam cause weight gain ?

Question is Closed
Report Favorite

Answers (2)

22 Jul 2010

It could cause constipation as one of its side effects, which might lead to weight gain, it is recommended to seek medical advice for more accurate & professional info, hope this helps?

Votes: +0
Anonymous

22 Jul 2010

Just like a xanax will make you hungry so would the ativan for some reason benzos have a habit of making anything and everything taste gooood and make you hungry.

Votes: +1
Anonymous 22 Jul 2010

Thus causing you not to watch your weight and eat and eat and eat dont let this medicine do this though you are the one in control so just be sure you watch your weight when on this medication.

StephanieAlice 25 Jul 2010

My psychiatrist told me that ANY type of sedative has the possibility of weight gain :( If you are at a reasonable dose (you could get by at a lower dose for a couple of days or weeks), you may want to ask your doctor if he or she can lower the dosage until you get used to the effects, making you more likely to control hunger when the dose goes back up.

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Does gianvi make you gain weight?

i've been on depo for about a year, and i have gain alot of weight,and i'm very active. i need to be on a pill that doesn't cause ...

2 answers 15 Dec 2011

What can cause a 30 pound weight gain in 1 month when eating habbits have not changed?

Are there hormones that are not usually checked in a blood screen that cause weight gain

3 answers 2 Aug 2012

Lexapro 10mg and weight gain?

I am 21 years old and about to start Lexapro. I am reading mixed reviews about weight gain/loss on the medicine. I am taking it for anxiety and would ...

1 answer 26 Nov 2013

Minastrin 24 Fe - Has anyone had any weight gain..trying to gain weight with the pill?

My doctor just prescribed me this pill in the 20mg dosage because he's trying to help me gain my weight back that I lost while on nexaplanon ...

0 answers 27 Sep 2015

I have recently started taking lorazepam as I was prescribed this by my psychiatrist?

I am concerned that they could cause me to gain weight and was wondering if anyone else has experienced this? I am on 1mg of lorazepam and take 1 ...

0 answers 3 Feb 2016